Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1612430
Elsner L, Frommer A, Nabben R, Schneider H, Szyld DB (2003)
Conditions for strict inequality in comparisons of spectral radii of splittings of different matrices.
Linear Algebra and its Applications 363: 65-80.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du WH, Beyn W-J (2003)
The numerical approximation of center manifolds in Hamiltonian systems.
Journal of Mathematical Analysis and Applications 288(1): 28-46.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="linear systems"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung